All invariant moments of the Wishart distribution

Letac, Gerard, Massam, Helene, Letac, Gérard, Massam, Hélène . Scandinavian Journal of Statistics 2004. 31 (2) :295-318

Locate this article in:

Bibtex

@article{CIS-237276,
  Author = {Letac, Gerard and Massam, Helene and Letac, Gérard and Massam, Hélène},
  Title = {All invariant moments of the Wishart distribution},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {31},
  Number = {2},
  Year = {2004},
  Pages = {295--318},
  Keywords = {Zonal polynomials, eigenvalues of random matrices, Schur polynomials}
}

Similar articles